# SDR F3LA2019031900028

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N310FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7600
- Aircraft time: 7,032 hours, 2,928 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M15397
- Condition: Faulty
- Location: R1 Door
- Part time: 7,032 hours, 2,928 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DISCREPENCY: REFERENCE LP1109890 ITEM 1, R-1 DOOR SLIDE FAULT. CORRECTIVE ACTION: REPLACED R-1 DOOR SLIDE RAFT REFERENCE AMM 25-62-44-400-803-A. NO FAULTS NOTED. EPSU TEST OK. TORQUE WRENCH F9TAB 3949C DUE 11/2019./END/
